# SDR AALA20170202015

- Difficulty date: January 30, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 47,640 hours, 19,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT ILLUMINATED SIGN BY R2 DOOR HAS A BROKEN LENS COVER. REPLACED LENS COVER IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
